MAUDE Adverse Event Report: Ferrosan Medical Devices A/S SURGIFLO¿ Haemostatic Matrix Kit with Thrombin; Agent, Absorbable Hemostatic, Collagen Based

Ferrosan Medical Devices A/S SURGIFLO¿ Haemostatic Matrix Kit with Thrombin; Agent, Absorbable Hemostatic, Collagen Based
Lot Number 281798
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury

Brand Name
SURGIFLO¿ Haemostatic Matrix Kit with Thrombin
Common Device Name
Agent, Absorbable Hemostatic, Collagen Based
Manufacturer (Section D)
Ferrosan Medical Devices A/S
sydmarken 5
soeborg, 2860
DA  2860
Manufacturer Contact
. .
sydmarken 5
soeborg, 2860
DA   2860
MDR Report Key50174071
Report Number3008478369-2026-00030
Device Sequence Number18613648
Product Code LMF
UDI-Device Identifier15712123000646
UDI-Public15712123000646
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P990004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot Number281798
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown